# SDR REXA2016062601275

- Difficulty date: June 26, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,487 hours, 20,973 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE POINT REFUEL RECEPTACLE MOUNT OTBD STRUCTURE IS CRACKED.  R & R REFUEL RECEPTACLE MOUNTING OTBD BRACKET IAW SRM 51-42-06 & 51-41-02.
